MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE CAGE SCREW L, 40MM; TOT ANAT SHOULDR PROSTH, UNCEM

ARTHREX, INC. ECLIPSE CAGE SCREW L, 40MM; TOT ANAT SHOULDR PROSTH, UNCEM
Model Number ECLIPSE CAGE SCREW L, 40MM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Failure of Implant (1924); Rupture (2208)
Date of Event 08/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 2/17/2025, a clindex notification was received indicating that a patient listed on the shoulder arthroplasty registry suffered a ruptured subscapularis due to a traumatic fall.The patient underwent revision surgery of the anatomic shoulder replacement to a reverse shoulder arthroplasty on (b)(6) 2023.The event was indicated as unrelated to the eclipse system implanted on (b)(6) 2023.Additional information received on 2/27/2025: on (b)(6) 2023, the patient underwent revision surgery to have an ar-9301-45cpc arthrex eclipse trunion, an ar-9106-02 arthrex univers vaultlock glenoid, an ar-9301-03 arthrex eclipse cage screw large, and an ar-9345-17 arthrex eclipse humeral head removed.After the surgery, the patient is doing well with an eighty-five to ninety percent improvement in symptoms.
 
Additional Manufacturer Narrative
Additional information: d6a, d6b, g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to a patient-specific event, resulting from a traumatic fall, which subsequently led to adverse outcomes necessitating revision surgery.

Brand Name
ECLIPSE CAGE SCREW L, 40MM
Common Device Name
TOT ANAT SHOULDR PROSTH, UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21586167
Report Number1220246-2025-00906
Device Sequence Number8832799
Product Code QHQ
UDI-Device Identifier00888867059948
UDI-Public(01)00888867059948(11)200601(17)250531(10)20.00958
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberECLIPSE CAGE SCREW L, 40MM
Device Catalogue NumberAR-9301-03
Device Lot Number20.00958
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown